# SDR CA081222001

- Difficulty date: December 18, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 18,653 hours
- Engine: Pwa PT6A34
- System (JASC): 2910 · Hydraulic System, Main
- Part: Circuit Breaker
- Part number: 7271835
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THE 35 AMP HYDRAULIC PUMP CIRCUIT BREAKER POPPED.  THEY ELECTED TO RETURN TO BASE AND USED HYDRAULIC HAND PUMP FOR BRAKE OPS.  MX TROUBLESHOT THE SYSTEM, REPLACED 35 AMP CIRCUIT BREAKER, GROUND TESTED THE SYSTEM, AND RETURNED THE ACFT TO SERVICE.
